Scaring myself

Discussion in 'Suicidal Thoughts and Feelings' started by JeejWeej, Jul 13, 2008.

Thread Status:
Not open for further replies.
  1. JeejWeej

    JeejWeej New Member

    For nearly a year now I've been taking anti-depressants and these other pills to make my head less chaotic and think more clearly. A couple of days ago I had a really bad night but I couldn't feel it very well because of those pills. At that point I got so sick of them I decided to quit taking them for a while, at least to see how it is to be able to feel again.

    So now I haven't been taking my pills for a few days. I feel like they're half way out of my system now. At first I just got sadder and sadder, then I got really happy for a little while but now I'm starting to get scared. Now that I'm starting to see how I'm really feeling again I'm starting to notice the main thing I feel is hatred toward myself. I really have the urge to hurt myself and it's scaring me. I already knew I hated myself, but I feel really black inside right now, like a demon trying to tell me to cut myself open.

    I should probably start taking my pills again, but it really makes me sad thinking about it. I can't even live with my real feelings, I need some pills to suppress them. It makes me feel so useless, knowing that even while taking those pills I'm not even feeling very well but that I've gotten so far that I can't even go a week without taking them anymore.. I'm so ashamed of myself for the way I turned out. I hate myself so much for all that I've become. I just want so badly to be able to live a normal life like everyone else seems to be able to have. I'm starting to think that's not going to happen no matter how hard I try and I have to choose between struggling to a natural death or ending it sometime soon.
     
  2. Sadeyes

    Sadeyes Staff Alumni

    Hi and so glad you shared with us...I do not think it is good to take meds inconsistently...if they are not working, please talk to your pdoc as there are so many options...and about the shame you feel...I am sure many of us can relate to that...but know, that because you feel shame, it does not mean that you are a bad person and worthy of these feelings...hoping u feel better soon...J
     
  3. sakuragirl

    sakuragirl Well-Known Member

    Definitely talk to your doctor sometimes it takes 2 or 3 meds to get the right ones for you. You don't have to go through it alone, remember that you can come here and people will talk to you as well as your doc is there to help
     
  4. Epical Taylz

    Epical Taylz Well-Known Member

    if you dont like how the meds are working then please talk to your doctor
    your doc will be able to find whats right for you
     
  5. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hello JeezWeez,
    Your meds won't work if you don't take them. How long have you been on meds? The thing to keep in mind is it takes up to six weeks before some meds start helping. If you feel that they aren't helping you then go back to your doc and tell him what is happening with you. Sometimes it takes a combination of drugs to help you feel better about yourself.
    You will find that the people at the forum have similar symptoms as you. They are mostly stable due to there meds, seeing your doc, and finding a therapist so you have a person close by who will teach you things that will help you. I won't lie to you, in my case I fight suicide on a daily basis. I use my coping skills I have learned to help keep me from crossing that line. So please don't harm your self!! Give it a go and see if it doesn't help you. Just remember we are here to help you get over that hurdle. Take Care.:chopper:.
     
  6. This is exactly how I feel also. I haven't been taking my medications like I should be doing and now I know exactly why I need them. I really can't "function" without them. My therapist knows all about this, I should be listening to her, but I don't.. I don't even really know why I decided to stop. I think one morning I just got fed up with taking them, taking them to make me FEEL better.

    Although, now, I'm on my way to get back on them. I realized I really do need them, I'm way more anxious now and it's effecting me tremendously. I was already pretty anxious while on them, so just imagine being off them was like.

    Okay, I'm going to stop before I write a novel. :)
    I wish you the best of luck though! Like everyone else has said, talk to your doctor. Find the right medication for you. :)
     
Thread Status:
Not open for further replies.